# SDR 08FDEA03293

- Difficulty date: August 6, 2008
- Submitted: August 26, 2008
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11F
- Aircraft serial: 48489
- Aircraft time: 56,723 hours, 11,901 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 7075T60063
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, FIXED LEADING EDGE TELESCOPE DUCT CUTOUT REPAIR DOUBLER AT XOS 467 FOUND CHAFFED.  REMOVED DAMAGED REPAIR DOUBLER AS PER SRM 51-31-01 VOLUME II.  FABRICATED NEW DOUBLER AND INSTALLED AT LEFT WING FIXED LEADING EDGE TELESCOPE DUCT CUTOUT AS PER SRM 57-10-00 FIGURE 43 VOLUME I.  REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
